# SDR AALA201704259047

- Difficulty date: March 6, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR THRESHOLD AT AFT GIRT BAR MOUNT AT Y1732 AND FRAME 68. REPLACED THE THRESHOLD IAW SRM 51-42-11.
